# SDR SIMA20140523001

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 26,942 hours, 23,853 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulty
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3519 CREW REPORTED CAUTION MSG, BRAKE DEGRADE, ON EICAS WITH FLAPS 22 GEAR DOWN THE ACFT WAS REMOVED FROM SERVICE.  R & R BCU IAW AMM 32-41-02 & PERFORMED MAIN BRAKE SYS TEST USING AMM 32-41-00.  ALL GOOD NO MSG NOTED.  THE ACFT RETURN TO SERVICE.
